# SDR P5CA9600312

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROX STA 1800 FOUND 2 ROLLER TRAYS CRACKED, RBL 30 AND RBL 48.  REMOVED AND REPLACED CRACKED TRAYS IAW SRM 51-30-02.
